MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/50; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/50; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Model Number 1236-2-850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: restoration (tm) adm.Cup w/ha; cat# 1235-2-501; lot# g3087476, delta v-40 ceramic head 28/0; cat# 6570-0-128; lot# 33444301, accolade (127 deg) size 3.5 accolade (127 deg) size 3.5; cat# 6021-3535; lot# 36017801.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following was reported: subject 70-02-004r completed the 8-year visit by mail for the 70-restoration adm x3 study.The subject completed the follow-up questionnaire.The subject answered "yes" for hip pain with the comment "dull ache much of the time".The subject answered "no" for satisfaction for study hip replacement with the comment "i wish it didn't ache".The subject answered "no" with no additional comment for the have you had surgery on your study hip and has your hip dislocated since your last study visit.X-rays were not completed as this was a remote visit.The last x-rays collected were from the 7-year visit.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving an adm liner was reported.The event was not confirmed, method & results: device evaluation and results: material analysis, visual, dimensional and functional inspections were not performed as the device remains implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: the root cause of patient's pain and dissatisfaction cannot be known at this time with the information given.Since there is no description of where the pain is, characteristics of the pain, or any other specific information.The root cause of the pain and dissatisfaction cannot be determined with the information supplied.Based upon the information given and the radiographs supplied, i would not assign any cause of the patient's problem to the implant at this time.Device history review: a review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there has been one other similar event for the reported lot.Conclusion: a review of the provided medical records by a clinical consultant indicated: i can confirm that the patient had a right total hip arthroplasty since i was able to see the seven year follow-up x-ray.The root cause of patient's pain and dissatisfaction cannot be known at this time with the information given.Since there is no description of where the pain is, characteristics of the pain, or any other specific information.The root cause of the pain and dissatisfaction cannot be determined with the information supplied.Based upon the information given and the radiographs supplied, i would not assign any cause of the patient's problem to the implant at this time.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
RESTORATION ADM X3 INS 28/50
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key15822435
Report Number0002249697-2022-01659
Device Sequence Number6004690
Product Code MEH
UDI-Device Identifier04546540638984
UDI-Public04546540638984
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number1236-2-850
Device Catalogue Number1236-2-850
Device Lot Number37165401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite